# SDR AALA202105089008

- Difficulty date: May 7, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 52,501 hours, 34,485 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 3945128218
- Part serial: ELACVB016262
- Condition: Faulty
- Location: Zone 100 - Elac
- Part time: 33,876 hours, 20,401 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMB OUT, UN-COMANDED NOSE DOWN PITCH WITH THE AUTO PILOT OFF; IN LEVEL FLIGHT, UN-COMMANDED PITCH UP WITH AUTOPILOT ON. REPLACED #2 ELEVATOR AILERON COMPUTER SYSTEM IAW AMM 27-93-34, OPS CHECK GOOD.
